Friday, March 4, 2011
Side effects and pills
As this is my second time around after a treatment it will be interesting to see if the side effects are the same. So far I have been very lucky and have had no problem with vomiting or nausea. My biggest problem has been joint pain mainly in my knees and feet. This started on the Thursday after my treatment and was very bad on the Friday and Saturday and down to a dull roar on the Sunday and Monday. These 5 days seem to be what I call my "bad days" I feel basically OK but know that everything is not right. I describe it as feeling wobbly.This time the knees started bothering me around suppertime yesterday (Thursday). What a day for pills! After breakfast I took two stars (they are done now till night before next treatment) and a football, a stool softener, a multi vitamin and vitamin D, after lunch Calcium and B12 after supper, another football (only one left now) and stool softener. At 8:30 I took a percocet (oxycocet) for the pain and at 10:30 an Advil nighttime, and two Senokot (for constipation) a total of 16 pills! 10 different kinds. This is the worst day for that. By Saturday I should be back to my normal routine of just vitamins and calcium. The knee pain has been a lot less than last time so hopefully it will be easier this time around. I expect to be feeling normal by Tuesday and I better as I am going to work now and then for the next 3 weeks as Barbara my replacement had this time booked for holidays.